# SDR 2001FA0000659

- Difficulty date: December 4, 2001
- Submitted: December 13, 2001
- Operation: General aviation
- Aircraft: N2190K
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970096
- Engine: Cont TSIO360*
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 9621200
- Condition: Damaged
- Location: Rudder
- Part time: 4,230 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING RUDDER ON ANNUAL INSPECTION THE INSPECTOR FOUND LOOSENESS AT THE RUDDER TORQUE TUBE ATTACH BOLTS.  TEARDOWN INSPECTION SHOWED BOLT HOLES OVERSIZE AND ELONGATED.  NEW PARTS INSTALLED BECAUSE (AN 174) BOLTS WERE LARGEST SIZE BOLTS PERMITTED.  MFG SB REFERS TO THIS PROBLEM.
